# SDR SWAA2023041918809

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BS312 TO BS328 AND LBL11 WL208.1 AT FWD GALLEY AREA 2023-191880<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE INTERCOSTAL LOCATED BS312 TO BS328 AND LBL11 WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING # 141A5400 SHEET 27 REV-  SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
